MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER WITH NOMOLINE CAPNOGRAPHY; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER WITH NOMOLINE CAPNOGRAPHY; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 9799
Medical Device Problem Codes Sensing Intermittently (1558); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.H3 other text : product not returned.
 
Event or Problem Description
The customer reported the rad-97 powered off by itself even when the device battery was fully charged and has an intermittent problem with reading spo2.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device had a depleted battery and would turn off after a few minutes on battery power, however, a low battery alarm was triggered when the device shut down.A "replace sensor" error message was displayed and measurements could not be obtained as a result of recessed pins at the patient cable connector.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: udi related data quality updates only.This correction updates the udi information, 510k number, and model number to ensure alignment with gudid.The 510k number in gudid was updated to k212161 to correspond with masimo's 4-digit model number (9799).
 
Event or Problem Description

Brand Name
RAD-97 PULSE CO-OXIMETER WITH NOMOLINE CAPNOGRAPHY
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key18314293
Report Number3019388613-2023-00278
Device Sequence Number15132957
Product Code MWI
UDI-Device Identifier00843997012782
UDI-Public(01)00843997012782(11)200915(21)3000061895
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/27/2023
09/20/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/18/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown